# SDR CA960708008

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Burnt
- Location: Row 8ab
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED CABIN ELECTRICAL SMELL. INVESTIGATION FOUND LIGHTING BALLAST AT ROW 8AB SHORTED.
